|May 11 2012|
Well, I started back on steroids due to a recent flare up. My Crohn's has moved over to my esophagus and they think my ovaries may be affected too. Really. This sucks. I've lost sooo much weightlike 80 pounds or so and have been working my tail off to stay healthy and fit but of course, this isn't working out for me. Last time I was steroids I didn't even recognize myself anymore. I used to be so confident and happy with the way i looked and I'm finally back to the point where I can look in the mirror and not be ocmpletely horrified at what I see. But, i've been on the steroids for a few days now and I already have a moon face. Fantastic. I don't want to leave my house because I don't want people to see me looking like this. URGH! I really can't seem to catch a break. But... I've got to keep my chin up. I have so much more in life to be greatful for than I do to be sad for so i'm just focusing on that! At the end of the day the world is still spinning and i'm still breathing so i've got to keep on going.
Members who read this post also read: